Previous |  Up |  Next

Article

Keywords:
neutral equation; delayed argument
Summary:
Our aim in this paper is to present sufficient conditions for the oscillation of the second order neutral differential equation \big(x(t)-px(t-\tau)\big)"+q(t)x\big(\sigma(t)\big)=0.
References:
[1] D. D. Bainov A. D. Myskis A. I. Zahariev: Necessary aud suffîcient conditions for oscillation of solutions of linear functional differential equations of neutral type with distributed delay. J. Math. Anal. Appl. 148 (1990), 263-273. DOI 10.1016/0022-247X(90)90043-F | MR 1052060
[2] D. D. Bainov D. P. Mishev: Oscillation Theory for Neutral Differential Equations with Delay. Adam Hilger, Bristol, 1991. MR 1147908
[3] L. H. Erbe Q. Kong B. G. Zhang: Oscillation Theory for Functional Differential Equations. Dekker, New York, 1995. MR 1309905
[4] L. H. Erbe Q. Kong: Oscillation results for second order neutral differential equatious. Funkcial. Ekvac. 35 (1992), 545-555. MR 1199473
[5] L. H. Erbe B. G. Zhang: Oscillation of second order neutral differential equations. Bull. Austral. Math. Soc. 39 (1989), 71-80. DOI 10.1017/S0004972700027994 | MR 0976261
[6] I. Győri G. Ladas: Theory of Delay Differential Equations with Applications. Clarendon Press, Oxford, 1991. MR 1168471
[7] J. Jaroš T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type. Hiroshima Math. J. 18 (1987). 509-531. MR 0991245
[8] J. Ruan: Types and criteria of nonoscillatory solutions for second order linear neutral differential equations. Chinese Ann. Math. Ser. A 8 (1987), 114-124. MR 0901645
[9] A. I. Zahariev D.D. Bainov: On some oscillation criteria for a class of neutral type functional differential equations. J. Austral. Math. Soc. Ser. B 28 (1986), 228-239. MR 0862572
[10] B. G. Zhang J. S. Yu: Oscillation and nonoscillation for neutral differential equations. J. Math. Anał. Appl. 172 (1993), 11-23. DOI 10.1006/jmaa.1993.1002 | MR 1199490 | Zbl 0776.34059
[11] B. G. Zhang: Oscillation and asymptotic behavior of second order difference equations. J. Math. Anal. Appl. 172 (1993), 58-68. DOI 10.1006/jmaa.1993.1052 | MR 1205909 | Zbl 0780.39006
Partner of
EuDML logo